Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Have recurrent DVT, taking Coumadin. Is estrogen vaginal cream safe?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 158 Questions
Question
Is estrogen vaginal cream safe for a menopausal woman to use if she has recurrent DVT and takes Coumadin daily?
Posted Wed, 19 Sep 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Meenakshi Titoria Sahu 35 hours later
Hi,

Thanks for the query.

With your background history of recurrent DVT and intake of Coumadin, in my opinion you should not apply vaginal estrogen cream. Though the systemic side effects are less with vaginal estrogen cream but with your history, I do not think it should be used.

Hope to have answered your query. Do let me know if you have more concerns.

All the best
Above answer was peer-reviewed by
 
Follow-up: Have recurrent DVT, taking Coumadin. Is estrogen vaginal cream safe? 4 days later
Thanks...you confirmed what I thought to be correct
 
 
Answered by Dr. Meenakshi Titoria Sahu 10 hours later
Hi,
All the best.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor